MAUDE Adverse Event Report: ICU MEDICAL, INC. ABG-LINE DRAW 3ML LI M, + 100/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. ABG-LINE DRAW 3ML LI M, + 100/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1469J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "blood was leaking from the filter section of the filter pro".The event occurred in (b)(6) 2024 or so at the hospital.This occurred during use.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3 - mfg establishment name and h6.Codes: updated.Device evaluation: two pictures were returned.One showed character writing.The other showed a filter cap with blood in it where the filter is observed to be soaked in blood.The complaint of leakage from the filter section of the filter pro can be confirmed based on the returned images.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A device history record review could not be performed as the lot number was unknown.

Brand Name
ABG-LINE DRAW 3ML LI M, + 100/CA
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21762434
Report Number3012307300-2025-03683
Device Sequence Number12884401
Product Code JKA
UDI-Device Identifier00351688060238
UDI-Public(01)00351688060238
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberG1469J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown